Jump to content
Sign in to follow this  

question for dr mark

Recommended Posts

i severly sprained my ankle on a monday and the hospital prescribed 800milligram ibuprofen and vicodan. they said one ibuprofen every 8 hours and two vicodan every 6hrs if needed and 2 before i go to sleep. i only took the vicodan before i went to sleep but i always used the inbuprofen every 8 hours. by wendsday i have noticed that i am really thirsty alot and have to urinate any where from every 1/2 hour to every hour and sometimes longer. also i wednsday and friday i have had pain in my lower gut area. thursday night i didnt take any vicodan and since then i have not taken any meds. i have not had the pain again but still i am thirsty alot and have to urinate frequently. is this just a side effect of the meds or is it something else. if it is a sideaffect how long do you think it will last.

Share this post


Link to post
Share on other sites

stop all those medicines, and take tylenol 2 tabs 4 times per day. Work on stretching your heel cord too.

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Reply with:

Sign in to follow this  

×